# SDR AALA202209271393

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A300*
- Aircraft serial: 6162
- Aircraft time: 25,963 hours, 7,819 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21328002
- Part serial: 04153
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APROACH INTO CMH CREW LOWERED LANDING GEAR AND GOT BRAKES ALTERANTE RIGHT RELEASED ECAM MESSASGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT CMH WITHOUT FURTEHR INCIDENT. MAINTENANCE REPLACED THE RIGHT HAND ALTERNATE BRAKE MANIFOLD PER AMM 32-43-32. (AALA202209278913) AND REPLACED THE ALTERNATE BRAKING CONTROL UNIT PER AMM 32-43-34. (AALA202209271393). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
